Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 25, NWS Phoenix, AZ

July 29, 2012Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 29, 2012, 5:09 PM MST for Maricopa County, Arizona. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2012, 5:09 PM MST (00:09 UTC)
Expired
Jul 29, 2012, 5:25 PM MST
In force
16 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 79 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WUUS55 KPSR 300009
SVRPSR
AZC013-300100-
/O.NEW.KPSR.SV.W.0025.120730T0009Z-120730T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
509 PM MST SUN JUL 29 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 600 PM MST

* AT 503 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH. THIS STORM WAS LOCATED BETWEEN ESTRELLA AND MOBILE AND 
MOVING WEST AT 10 MPH.

LAT...LON 3293 11260 3317 11253 3308 11224 3290 11228 
TIME...MOT...LOC 0008Z 101DEG 10KT 3301 11236

$$

MEYERS
1 follow-up statement
767 
WWUS55 KPSR 300025
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
525 PM MST SUN JUL 29 2012

AZC013-300034-
/O.CAN.KPSR.SV.W.0025.000000T0000Z-120730T0100Z/
MARICOPA AZ-
525 PM MST SUN JUL 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARICOPA COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING NEAR MOBILE AND ESTRELLA  
HAS WEAKENED AND NO LONGER POSES A THREAT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3293 11260 3317 11253 3308 11224 3290 11228
TIME...MOT...LOC 0024Z 101DEG 10KT 3302 11241

$$

MEYERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 4:00 PM MST, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 29, 4:00 PM MST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
400 PM MST SUN JUL 29 2012

.UPDATE...UPDATED AVIATION DISCUSSION.

&&

.SYNOPSIS...
SUBSTANTIAL MONSOON MOISTURE COMBINED WITH PASSING WEATHER
DISTURBANCES WILL LEAD TO ABOVE NORMAL STORM CHANCES INTO
TUESDAY...ESPECIALLY OVER SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA. STORM CHANCES WILL DECLINE WEDNESDAY AND RETREAT TO
SOUTH-CENTRAL ARIZONA THURSDAY THROUGH SUNDAY AS DRIER AIR MOVES IN
FROM THE WEST. ANTICIPATE BELOW NORMAL HIGH TEMPERATURES EARLY THIS
WEEK...INCREASING TO NEAR NORMAL DURING THE LATTER HALF OF THE WEEK.

&&

.DISCUSSION...
ISOLATED STORM ACTIVITY HAS DEVELOPED OVER SOUTH-CENTRAL ARIZONA
EARLY THIS AFTERNOON. INDIVIDUAL STORMS HAVE SHOWN SOME STRENGTH TO
THEM BUT THEY ARE SHORT LIVED AND ARE MOVING AT ABOUT 15-20 MPH.
WITH SUCH MOVEMENT...FLASH FLOOD POTENTIAL IS REDUCED THOUGH NOT
ELIMINATED. AN INVERTED TROUGH MOVING NORTHWESTWARD INTO ARIZONA
THIS AFTERNOON AND TONIGHT WILL LEAD TO FURTHER STORM DEVELOPMENT.
CLOUDS OVER SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA HAVE
INHIBITED STORM DEVELOPMENT SO FAR. ANTICIPATE THAT STORMS OVER
SOUTH-CENTRAL ARIZONA WILL INFLUENCE DEVELOPMENT THIS EVENING OVER
MAINLY SOUTHWEST ARIZONA. HOWEVER...PRECIPITABLE WATER IS INCREASING
OVER SOUTHEAST CALIFORNIA AND THUS THERE WILL BE AT LEAST SLIGHT
CHANCES THERE TONIGHT. AS PREVIOUSLY DISCUSSED...MODEL FORECASTED
UPPER LEVEL DIVERGENCE IS ADVERTISED TO BE MOST FAVORABLE OVER THE
AREAS THAT HAVE HAD THE MOST CLOUD COVER. MEANWHILE...VORTICITY
ADVECTION WILL PROVIDE SOME DYNAMICAL SUPPORT TO SOUTH-CENTRAL
ARIZONA THIS EVENING BUT IT REMAINS TO BE SEEN HOW MUCH EXTRA PUNCH
THAT WILL PROVIDE. BY THE TIME THE VORTICITY ADVECTION REACHES
SOUTHWEST ARIZONA...IT WILL BE WELL PAST SUNSET. GIVEN THE PRESENCE
OF THE INVERTED TROUGH...SHOWERS MAY BE IN PLAY ALL NIGHT THOUGH NOT
NECESSARILY FROM FULL FLEDGED THUNDERSTORMS. EXPECT AN ACTIVE
PERIOD THE REST OF THIS AFTERNOON AND TONIGHT BUT ANTICIPATE
FLOODING TO BE LOCALIZED ENOUGH AND SHORT LIVED ENOUGH TO HOLD OFF
ON A FLASH FLOOD WATCH AT THIS TIME.

ON MONDAY...DEEP MOISTURE WILL BE IN PLACE OVER SOUTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA. THIS COMBINED WITH LINGERING EFFECTS OF
THE INVERTED TROUGH WILL LEAD TO BEST POPS OVER THIS AREA BUT WITH
CLOUDINESS AND/OR SOME RAIN COOLED BOUNDARY LAYERS...THINKING STORM
POTENTIAL WILL NOT BE DRAMATIC...ESPECIALLY OVER SOUTH-CENTRAL
ARIZONA. HOWEVER...A FOLLOW ON INVERTED SHORT WAVE TROUGH ON THE
NORTHERN PERIPHERY OF THE MAIN INVERTED TROUGH...COULD MAKE THINGS
INTERESTING. GFS AND ECMWF DIFFER IN THE MOISTURE FIELDS BY TUESDAY
WITH GFS CONSIDERABLY DRIER...ESPECIALLY OVER OUR WESTERN AREAS.
TAKING A BLENDED APPROACH...AND WITH WHAT REMAINS OF THE SHORT
WAVE...KEPT POPS GOING BUT WITH CONSERVATIVE NUMBERS. ANTICIPATE
HIGH TEMPS TO BE AT LEAST A FEW DEGREES BELOW NORMAL MONDAY WITH
SLIGHT WARMING TUESDAY.

WEDNESDAY THROUGH SUNDAY...MODELS CONTINUE TO SHOW A RIDGE CENTERED
TO THE EAST OVER TEXAS THE REST OF THE WEEK. MEANWHILE...THE MAIN
INVERTED TROUGH IS ADVERTISED TO TRACK NORTHWARD ACROSS BAJA AND
THEN INTO WESTERN ARIZONA AND SOUTHEAST CALIFORNIA BY THE END OF THE
WEEK. HELD ON TO THE POPS ACROSS THE FORECAST AREA FOR WEDNESDAY
FOLLOWED BY A DECLINE IN POPS FROM WEST TO EAST...LINGERING OVER
SOUTH-CENTRAL ARIZONA. THIS TREND IS FAVORED CLIMATOLOGICALLY AND BY
THE GFS. ANTICIPATE HIGH TEMPS CLIMBING TO NEAR NORMAL DURING THE
LATTER HALF OF THE WEEK.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

THROUGH 07Z MON...THUNDERSTORMS DEVELOPING IN THE GREATER PHOENIX
AREA THROUGH 07Z. SCATTERED SHOWERS ALONG WITH TSTM OUTFLOW GUSTY
WINDS WILL CREATE AREAS OF BKN CLDS BASED NEAR 7 THSD MSL. TSTMS
WINDS COULD POTENTIALLY GUSTS TO 40 KTS AND VSBY 3 MILES IN HEAVY
RAIN.  BETWEEN 07Z MON AND 16Z MON...BKN CLDS 9-12 THSD MSL...WITH
ISOLATE SHWRS.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND
KBLH...

THROUGH 10Z MON...SCT TO BKN CLDS BASED NEAR 10 THSD. ISOLATED
SHOWERS AND THUNDERSTORMS. SOUTH WIND 10 TO 15 KTS...STRONGER NEAR
SHOWERS AND THUNDERSTORMS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
THE MONSOON HIGH WILL REMAIN NEARLY STATIONARY THROUGH THE
WEEK...GENERALLY EAST OF THE REGION ACROSS NM/TX. THIS WILL RESULT
IN A PERSISTENT SOUTH/SOUTHEASTERLY FLOW AND MOISTURE SUFFICIENT FOR
AT LEAST ISOLATED SHOWERS/THUNDERSTORMS EACH DAY...PARTICULARLY
ACROSS SOUTH-CENTRAL AZ. MOISTURE IS EXPECTED TO THIN OUT SOMEWHAT
ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BY THE MIDDLE OF
THE WEEK...PRETTY MUCH ELIMINATING ANY THREAT FOR THUNDERSTORMS.
MINIMUM RELATIVE HUMIDITY WILL FALL INTO THE 15 TO 20 PERCENT RANGE
OVER MUCH OF THE LOWER DESERTS WEST OF PHOENIX BY THE WEEKEND AS
MOISTURE THINS OUT. WINDS WILL GENERALLY REMAIN LIGHT...EXCEPT IN
THE VICINITY OF THUNDERSTORMS. TEMPERATURES WILL BE BELOW NORMAL
THROUGH MIDWEEK AND THEN CLOSER TO NORMAL LATER IN THE WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...AJ
AVIATION...HV
FIRE WEATHER...CB
Hazardous weather outlook, Jul 29, 5:01 AM MST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
501 AM MST SUN JUL 29 2012

AZZ024-301215-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
501 AM MST SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. THUNDERSTORMS MAY PRODUCE FREQUENT LIGHTNING...GUSTY
WINDS...AND BRIEF HEAVY RAINFALL WITH LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STORM CHANCES WILL PERSIST THROUGH TUESDAY...BEFORE SLOWLY TRENDING
DOWNWARD BY THE END OF THE WEEK. ANY STORMS THAT DEVELOP WILL HAVE
THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY LOCALLY BE NEEDED LATE THIS AFTERNOON.

AZZ022-023-027-028-301215-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
501 AM MST SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. THUNDERSTORMS MAY PRODUCE FREQUENT LIGHTNING...GUSTY
WINDS...AND BRIEF HEAVY RAINFALL WITH LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STORM CHANCES WILL PERSIST THROUGH TUESDAY...BECOMING LESS LIKELY
INTO THE END OF THE WEEK. ANY STORMS WILL HAVE THE CAPABILITY OF
PRODUCING FREQUENT LIGHTNING...STRONG WINDS AND LOCALLY HEAVY RAIN.
FLOODING POTENTIAL WILL BE LESS LIKELY ON TUESDAY VERSUS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LOCALLY LATE THIS AFTERNOON AND
EVENING.

AZZ020-021-025-026-CAZ031-301215-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-
501 AM MST SUN JUL 29 2012 /501 AM PDT SUN JUL 29 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM CHANCES WILL INCREASE LATE THIS AFTERNOON AND
EVENING...WITH THE POTENTIAL FOR FREQUENT LIGHTNING...GUSTY
WINDS...AND BRIEF HEAVY RAINFALL WITH LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY...BEFORE GRADUALLY
DECREASING BY THE END OF THE WEEK. ANY STORMS WILL HAVE THE
CAPABILITY OF PRODUCING STRONG WINDS AND LOCALLY HEAVY RAIN. STORMS
WITH A GREATER FLOODING POTENTIAL ARE MORE LIKELY TO OCCUR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY LOCALLY BE NEEDED.

CAZ030-032-033-301215-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
501 AM PDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS PARTS OF SOUTHEAST
CALIFORNIA. ANY STORMS THAT MOVE INTO THE OUTLOOK AREA WILL CARRY THE
THREAT OF FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL INCREASE ON MONDAY AND TUESDAY...BEFORE
GRADUALLY DECREASING BY LATER IN THE WEEK. ANY STORMS WILL HAVE THE
CAPABILITY OF PRODUCING FREQUENT LIGHTNING...STRONG WINDS AND
LOCALLY HEAVY RAIN. STORMS WITH FLOODING POTENTIAL ARE MOST LIKELY TO
OCCUR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY LOCALLY BE NEEDED ON MONDAY.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 29, 1:43 PM MST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
143 PM MST SUN JUL 29 2012

AZZ023-024-292130-
MARICOPA AZ-
143 PM MST SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 230 PM MST

AT 137 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR RIO VERDE...MOVING WEST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   MCDOWELL MOUNTAIN PARK...
   CAMP CREEK...
   DESERT MOUNTAIN...
   CAREFREE...

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3372 11198 3398 11184 3383 11147 3362 11155
TIME...MOT...LOC 2042Z 104DEG 17KT 3376 11163

CB
Special weather statement, Jul 29, 2:28 PM MST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
228 PM MST SUN JUL 29 2012

AZZ022>024-292200-
MARICOPA AZ-
228 PM MST SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 300 PM MST

AT 227 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF FOUNTAIN HILLS...MOVING
WEST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   SCOTTSDALE...
   DOWNTOWN SCOTTSDALE...
   DESERT RIDGE MARKETPLACE AND  DOWNTOWN SCOTTSDALE...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR
FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3351 11214 3383 11208 3373 11166 3348 11169
TIME...MOT...LOC 2128Z 097DEG 11KT 3365 11179

WOODALL
Local storm report, Jul 29, 3:47 PM MST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
347 PM MST SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     2 ESE SAN TAN MOUNTAIN  33.14N 111.62W
07/29/2012  M54 MPH          PINAL              AZ   TRAINED SPOTTER

&&

EVENT NUMBER PSR1200195

KINCAID
Special weather statement, Jul 29, 4:17 PM MST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
417 PM MST SUN JUL 29 2012

AZZ023-028-300000-
PINAL AZ-MARICOPA AZ-
417 PM MST SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 500 PM MST

AT 412 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OF STRONG THUNDERSTORMS NEAR QUEEN CREEK...CHANDLER HEIGHTS AND
HIGLEY...MOVING WEST AT 10 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   PHOENIX MESA GATEWAY AIRPORT AND SEVILLE...
   SUPERSTITION SPRINGS MALL...
   SAN TAN VILLAGE MALL...GILBERT AND TUMBLEWEED PARK...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3319 11198 3336 11186 3349 11166 3340 11145
      3327 11126 3305 11172
TIME...MOT...LOC 2316Z 110DEG 8KT 3327 11162

MEYERS
Local storm report, Jul 29, 4:41 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
441 PM MST SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HEAVY RAIN       5 SSE MAGMA             33.06N 111.47W
07/29/2012  M0.50 INCH       PINAL              AZ   TRAINED SPOTTER

            .50 INCHES OF RAIN IN 17 MINUTES.

&&

EVENT NUMBER PSR1200196

KINCAID
Local storm report, Jul 29, 4:48 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
448 PM MST SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       5 NE SAN TAN VALLEY     33.23N 111.52W
07/29/2012  M0.85 INCH       PINAL              AZ   TRAINED SPOTTER

            0.85 INCHES RAIN IN 40 MINUTES.

&&

EVENT NUMBER PSR1200197

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:03 PM MSTFlash Flood WarningPSRMaricopa, Pinal87 min
Jul 29, 5:42 PM MSTAreal Flood AdvisoryPSRGila48 min
Jul 29, 6:02 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal118 min
Jul 29, 6:31 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Jul 29, 6:55 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Jul 29, 8:07 PM MSTAreal Flood AdvisoryPSRMaricopa113 min
Jul 29, 8:26 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 29, 9:09 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Jul 29, 10:36 PM MSTAreal Flood AdvisoryPSRMaricopa114 min
Jul 30, 8:46 AM MSTAreal Flood AdvisoryPSRLa Paz104 min
Jul 30, 12:25 PM MSTFlash Flood WatchPSR9 hr
Jul 30, 1:23 PM MSTSpecial Weather StatementPSR37 min
Jul 30, 1:25 PM MSTSpecial Weather StatementPSR35 min
Jul 30, 4:25 PM MSTSpecial Weather StatementPSRLa Paz35 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.